Risk models with dependence between claim occurrences and severities for Atlantic hurricanes

Collection: Articles
Title: Risk models with dependence between claim occurrences and severities for Atlantic hurricanes / Mathieu Boudreault, Hélène Cossette, Étienne Marceau
Author: Boudreault, Mathieu
Notes: Sumario: In the line of Cossette et al. (2003), we adapt and refine known Markovian-type risk models of Asmussen (1989) and Lu and Li (2005) to a hurricane risk context. These models are supported by the findings that El Niño/Southern Oscillation (as well as other natural phenomena) influence both the number of hurricanes and their strength. Hurricane risk is thus broken into three components: frequency, intensity and damage where the first two depend on the state of the Markov chain and intensity influences the amount of damage to an individual building. The proposed models are estimated with Florida hurricane data and several risk measures are computed over a fictitious portfolio.
Related records: En: Insurance : mathematics and economics. - Oxford : Elsevier, 1990- = ISSN 0167-6687. - 13/01/2014 Volumen 54 Número 1 - enero 2014
Other categories: 6
Rights: In Copyright (InC): http://rightsstatements.org/vocab/InC/1.0/
Referencias externas:
See issue detail